Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 19, NWS Key West, FL

April 5, 2013

NWS Key West, FL issued this small craft advisory at Apr 5, 2013, 4:25 AM EDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 4:25 AM EDT (08:25 UTC)
Expired
Apr 5, 2013, 3:33 PM EDT
In force
11 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WHUS72 KKEY 050825
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
425 AM EDT FRI APR 5 2013

GMZ031>035-042>044-052>055-072>075-051500-
/O.NEW.KKEY.SC.Y.0019.130405T0825Z-130405T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
425 AM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR ALL KEYS COASTAL WATERS.

* WINDS AND WAVES...WINDS WILL INCREASE TO NEAR 20 KNOTS AHEAD OF A
  COLD FRONT TODAY. THIS IS EXPECTED TO BE SHORT LIVED...AND WINDS
  WILL TURN NORTHWEST AND RELAX LATE THIS AFTERNOON TO BELOW ADVISORY
  LEVELS. SEAS WILL BRIEFLY BUILD TO AS HIGH AS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
2 follow-up statements
281 
WHUS72 KKEY 051604
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1204 PM EDT FRI APR 5 2013

GMZ031>035-042>044-052>055-072>075-052100-
/O.CON.KKEY.SC.Y.0019.000000T0000Z-130405T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1204 PM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED SURFACE WINDS WILL SHIFT TO NORTHWEST
  AND INCREASE TO NEAR 20 KNOTS THIS AFTERNOON. SEAS WILL BRIEFLY
  BUILD TO AS HIGH AS 4 TO 6 FEET ON THE COASTAL WATERS OF THE
  FLORIDA STRAITS AND OFFSHORE GULF OF MEXICO THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
336 
WHUS72 KKEY 051933
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
333 PM EDT FRI APR 5 2013

GMZ031>035-042>044-052>055-072>075-052045-
/O.CAN.KKEY.SC.Y.0019.000000T0000Z-130405T2100Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
333 PM EDT FRI APR 5 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR ALL KEYS COASTAL WATERS. BE
THAT AT IT MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION ON ALL
KEYS COASTAL WATERS TONIGHT DUE TO SUSTAINED SOUTHWEST SURFACE WINDS
NEAR 15 KNOTS...SHIFTING TO NORTHWEST TO NORTH AND INCREASING TO 15
TO 20 KNOTS. 

$$
BS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 3:28 AM EDT, 57 minutes earlier.

Area forecast discussion, Apr 5, 3:28 AM EDT, 57 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
328 AM EDT FRI APR 5 2013

.DISCUSSION...
CURRENTLY - A SURFACE LOW PRESSURE COMPLEX EXTENDS FROM OFF THE MID
ATLANTIC COAST TO CENTRAL FLORIDA. THIS FEATURE IS BEING SUPPORTED BY
A SHARP SHORTWAVE TROUGH ALIGNED OVER THE MISSISSIPPI VALLEY AND THE
GULF OF MEXICO. DEEP CYCLONIC FLOW ACROSS AREA...AND A
WARM...MOIST...AND UNSTABLE ENVIRONMENT HAS SPAWNED THE DEVELOPMENT
OF MULTIPLE LINES OF STRONG SHOWERS AND THUNDERSTORMS EARLY THIS
MORNING. THUS FAR...ALL ACTIVITY HAVE BEEN UNABLE TO ORGANIZE...AND
ONLY TORRENTIAL RAINS...SUB SEVERE WIND GUSTS...AND FREQUENT
LIGHTNING STRIKES HAVE BEEN EVIDENT.

FORECAST - THE MAIN LOW LEVEL TROUGH AXIS IS EXPECTED TO PUSH THROUGH
THE KEYS FORECAST AREA THIS AFTERNOON. THIS LINES UP FAIRLY WELL
WITH HEALTHY SUPPORT ALOFT...WITH A NEAR 100 KNOT JET...AND RIGHT
ENTRANCE REGION MOVING ACROSS FLORIDA. EARLY ACTIVITY AHEAD OF THE
TROUGH WILL RUN ITS COURSE THROUGH THE MORNING HOURS...AND AT LEAST
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED AS THE LOW
LEVEL TROUGH MOVES THROUGH OUR AREA. THE MAIN UNANSWERABLE QUESTION
IS WHETHER OR NOT THE BOUNDARY LAYER CAN RECOVER BOTH THETA E AND
KINEMATIC FIELDS FOR THE SHORTWAVE TROUGH TO ACT UPON. SHEAR
PROFILES AND LOW LEVEL FLOW IS NOT EXPECTED TO BE ESPECIALLY
FAVORABLE FOR SEVERE THUNDERSTORM OR TORNADIC DEVELOPMENT. WITH THAT
SAID...THERE WILL BE A SLIGHT CHANCE FOR DAMAGING WINDS FROM THE
STRONGER ACTIVITY. WILL KEEP CATEGORICAL POPS FOR THE KEYS THROUGH
TODAY. WINDS WILL GRADUALLY FRESHEN AS THE SHARP SURFACE TROUGH NEARS
THE ISLAND CHAIN...THEN SWITCH OUT OF THE NORTHWEST IN WAKE OF THE
TROUGH.

A LARGE HIGH CELL WILL SPREAD ACROSS THE ATLANTIC COAST TONIGHT AS
MOST OF THE SHORTWAVE TROUGH GETS RAPIDLY PULLED INTO A MIGRATING
TROUGH IN THE NORTHERN STREAM. FLOW ACROSS THE SOUTHERN UNITED STATES
WILL BECOME ZONAL AND ALMOST FEATURELESS...WITH ONLY MINIMAL COLD AIR
ADVECTION REACHING OUR LOCALE. ONLY A BRIEF FEW DEGREE COOL DOWN IS
IN STORE FOR THE KEYS THIS WEEKEND AS THE HIGH QUICKLY SCOOTS OUT
INTO THE ATLANTIC TRAILING AN AXIS ACROSS THE SOUTHEAST AND GULF OF
MEXICO. WINDS WILL MODERATE AND TURN EAST THROUGH THIS PERIOD. MUCH
DRIER CONDITIONS WILL PREVAIL WITH DEW POINTS NEAR 60 THROUGH THE
WEEKEND.

LOW LEVEL RIDGING WILL PERSIST THROUGH MUCH OF NEXT WEEK...KEEPING
GENTLE TO MODERATE EASTERLY BREEZES. LOW LEVEL VEERING AND LIFT IS
EXPECTED TO BE MORE ORGANIZED BY LATE MONDAY...AND WILL MAINTAIN THE
ADVERTISED SLIGHT CHANCE POPS FROM THEN THROUGH THE REMAINDER OF THE
FORECAST. NEAR NORMAL DAY TIME HIGHS...ABOVE NORMAL OVERNIGHT
LOWS...AND A GRADUAL MOISTENING WILL PREVAIL THROUGH THIS PERIOD.

&&

.MARINE...
A SHARP PREFRONTAL TROUGH WILL MOVE THROUGH THE KEYS
AREA...RESULTING IN GENERALLY FRESHENING BREEZES. IN
ADDITION...NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
PRODUCED LOCALIZED STRONG WINDS. WILL RAISE A SMALL CRAFT ADVISORY
FOR ALL KEYS WATERS FOR TODAY. ONCE THE COLD FRONT PUSHES THROUGH THE
KEYS THIS AFTERNOON...WINDS WILL GRADUALLY DIMINISH OUT OF THE
NORTHWEST TO NORTH...AND THE ADVISORY MAY BE TAKEN DOWN BY THIS
EVENING. GENTLE NORTH BREEZES WILL THEN GRADUALLY TURN EASTERLY
THROUGH THE WEEKEND AS HIGH PRESSURE PUSHES OFF THE MID ATLANTIC
COAST. THROUGH THE REMAINDER OF THE FORECAST...GENTLE TO MODERATE
EASTERLY BREEZES WILL PREVAIL DUE TO HIGH PRESSURE TO OUR NORTH.
CAUTIONS MAY BE REQUIRED FOR PORTIONS OF KEYS WATERS...MAINLY THE
STRAITS...THROUGH THIS PERIOD.

&&

.AVIATION...
EXPECT...THE THREAT OF THUNDERSTORMS AT BOTH KEY WEST AND MARATHON
AIRPORTS THROUGH 18Z... WITH BRIEF MVFR CIGS/VSBY IN AND NEAR THE
SHOWERS. WINDS 10-15 KNOTS WILL GRADUALLY SHIFT FROM SOUTHEAST TO
NORTHWEST BY 18Z...AS THE FRONT ARRIVES WITH GUSTS TO 35 KNOTS IN
STRONG THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  81  69  78  69 / 80 -  -  -
MARATHON  83  68  80  70 / 80 -  -  -

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY FOR ALL KEYS WATERS.

&&

PUBLIC/MARINE.........11
AVIATION/NOWCASTS.....JOHNSON

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Apr 4, 4:00 PM EDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
400 PM EDT THU APR 4 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-051000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BLACKWATER AND BUTTONWOOD SOUNDS-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO HALFMOON SHOAL OUT TO
5 FATHOMS-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
400 PM EDT THU APR 4 2013

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE TONIGHT INTO FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT
COASTAL WATERS.

.DAY ONE...TONIGHT

A SQUALL LINE WILL APPROACH THE FLORIDA KEYS LATE TONIGHT. WIND
PROFILES SUPPORT BOWING SEGMENTS ALONG THIS SQUALL LINE...WITH THE
POTENTIAL FOR DAMAGING WIND GUSTS NEAR 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

DAMAGING WIND GUSTS NEAR 60 MPH ARE POSSIBLE FRIDAY MORNING AS A
SQUALL LINES PASSES THROUGH THE FLORIDA KEYS.

IN ADDITION...A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FOR ALL
KEYS COASTAL WATERS FRIDAY.

A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR ALL KEYS COASTAL WATERS
FRIDAY NIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR SATURDAY THROUGH
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE TONIGHT AND FRIDAY MORNING.

BS

In the hours before

Local storm report, Apr 5, 3:26 AM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
326 AM EDT FRI APR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     MARINE TSTM WIND 14 NW KEY WEST          24.71N 81.93W
04/05/2013  M43 MPH          GMZ033             FL   MESONET

            THE WEATHER FLOW ANEMOMETER LOCATED ON SMITH SHOAL LIGHT
            REPORTED A 37 KT WIND GUST ASSOCIATED WITH THE OUTFLOW OF
            A LINE OF THUNDERSTORMS.

&&

11
Local storm report, Apr 5, 4:04 AM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
404 AM EDT FRI APR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 AM     TSTM WND GST     1 E LONG KEY            24.82N 80.82W
04/05/2013  M43 MPH          MIDDLE KEYS IN MON FL   MESONET

            A THUNDERSTORM WIND GUST OF 37 KNOTS WAS REPORTED BY THE
            DAVIS WEATHER STATION AT THE FLORIDA KEYS ACQUEDUCT
            AUTHORITY PUMPING STATION ON LONG KEY.

&&

11
Local storm report, Apr 5, 4:19 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EDT FRI APR 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     N KEY LARGO             25.11N 80.44W
04/05/2013  M41 MPH          MONROE/UPPER KEYS  FL   MESONET

            A THUNDERSTORM WIND GUST OF 36 KNOTS WAS REPORTED BY A
            WEATHER FLOW STATION LOCATED IN SOUTH KEY LARGO.

&&

11

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:16 PM EDTSpecial Marine WarningKEY59 min
Apr 5, 12:20 AM EDTSpecial Marine WarningKEY55 min
Apr 5, 1:18 AM EDTSpecial Marine WarningKEY57 min
Apr 5, 1:36 AM EDTSpecial Marine WarningKEY54 min
Apr 5, 2:08 AM EDTSpecial Marine WarningKEY52 min
Apr 5, 2:19 AM EDTSpecial Marine WarningKEY56 min
Apr 5, 2:59 AM EDTSpecial Marine WarningKEY46 min
Apr 5, 3:44 AM EDTSpecial Marine WarningKEY46 min
Apr 5, 4:30 AM EDTSpecial Marine WarningKEY45 min
Apr 5, 5:30 AM EDTSpecial Marine WarningKEY45 min
Apr 5, 5:38 AM EDTSpecial Marine WarningKEY37 min
Apr 5, 6:14 AM EDTSpecial Marine WarningKEY46 min
Apr 5, 6:19 AM EDTSpecial Marine WarningKEY41 min
Apr 5, 7:00 AM EDTSpecial Marine WarningKEY45 min
Apr 5, 7:42 AM EDTSpecial Marine WarningKEY48 min
Apr 5, 8:34 AM EDTSpecial Marine WarningKEY56 min
Apr 5, 9:46 AM EDTSpecial Marine WarningKEY59 min
Apr 5, 9:51 AM EDTSpecial Marine WarningKEY54 min
Apr 5, 10:09 AM EDTSpecial Marine WarningKEY51 min
Apr 5, 10:41 AM EDTSpecial Marine WarningKEY64 min
Apr 5, 11:46 AM EDTSpecial Marine WarningKEY59 min
Apr 5, 4:36 PM EDTSpecial Marine WarningKEY54 min
Apr 5, 5:06 PM EDTSpecial Marine WarningKEY54 min
Apr 5, 5:41 PM EDTSpecial Marine WarningKEY64 min
Apr 5, 6:15 PM EDTSpecial Marine WarningKEY60 min

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.